Paralink Six Plus Paracetamol Solution 250mg/5ml 60ml

Availability: Out of stock

Sku: PARALINK6PLUS

Be the first to review this product

Quick Overview

Paralink Six Plus Paracetamol SolutionA is a painkiller for adults and children aged between 6 and 12 years. This oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and includes a measuring spoon.
You Must Be Aged Over 18 Years to Purchase This Product.A Maximum Order Quantity Of Two Bottles Per Order.

Out of stock

This medicine can be used by adults and children over the ages of 6 years.How to use?Children 6 – 8 years, give 5ml.Children 8 – 10 years, give 7.5ml (one 5ml spoon and one 2.5ml spoon).A Children 10 – 12 years, give 10ml (two 5ml spoonful’s).Children 12 – 16 years, take 10-15ml (two to three 5ml spoonful’s).Adults and children over 16 years, take 20ml (four 5ml spoonful’s).Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose.Each 5ml of Parlink Six Plus contains 250mg of paracetamol.A

Top
Do NOT follow this link or you will be banned from the site!